# SDR SIMA202002110002

- Difficulty date: February 10, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 36,163 hours, 31,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD WING EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED LH FWD WING EMERGENCY LIGHT IAW EMB AMM 33-50-10-000-801-A AND 33-50-10-400-801-A. OPS CHECKED GOOD. END.
